# SDR ASAA2012062592578

- Difficulty date: June 2, 2012
- Submitted: July 24, 2012
- Operation: Air carrier
- Aircraft: N627AS
- Make and model: Boeing 737790
- Aircraft serial: 30794
- Aircraft time: 38,962 hours, 17,115 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB,  FOUND CRACK ON RIB STIFFNER AT STAB STA 92.70.  ACFT GROUNDED.  REPAIRED RT HORIZONTAL STAB INTERNAL RIB AT STAB STATION 92.70 IAW SRM 55-10-09.
